Electron. J. Diff. Eqns., Vol. 1997(1997), No. 01, pp 1-12.
Dian K. Palagachev & Peter R. Popivanov
Classical solvability and uniqueness in the Holder space is proved for the oblique derivative problem
in the case when the vector field is tangential to the boundary at the points of some non-empty set , and the nonlinear term grows quadratically with respect to the gradient .
Submitted October 28, 1996. Published January 8, 1997.
Math Subject Classification: 35J65, 35R25.
Key Words: Quasilinear elliptic operator, degenerate oblique derivative problem, sub-elliptic estimates.
Show me the PDF file (216 KB), TEX and other files for this article.
|Dian K. Palagachev |
Department of Mathematics
Technological University of Sofia
8 Kl. Okhridski blvd., 1756 Sofia, Bulgaria.
email: email@example.com firstname.lastname@example.org
|Peter R. Popivanov|
Institute of Mathematics, Bulgarian Academy of Sciences
G. Bonchev str., bl. 8, 1113 Sofia, Bulgaria
Return to the EJDE home page.